The behavior of rigid analytic functions around orbits of elements of ℂp

S. Achimescu, V. Alexandru, N. Popescu, M. Vajaitu, A. Zaharescu

Research output: Contribution to journalArticlepeer-review

Abstract

Given a prime number p and the Galois orbit O(x) of an element x of ℂp, the topological completion of the algebraic closure of the field of p-adic numbers, we study the behavior of rigid analytic functions around orbits of elements of ℂp.

Original languageEnglish (US)
Pages (from-to)193-211
Number of pages19
JournalRendiconti del Seminario Matematico dell 'Universita' di Padova/Mathematical Journal of the University of Padova
Volume127
DOIs
StatePublished - 2012

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Mathematical Physics
  • Geometry and Topology

Fingerprint Dive into the research topics of 'The behavior of rigid analytic functions around orbits of elements of ℂ<sub>p</sub>'. Together they form a unique fingerprint.

Cite this